Elemente der Mathematik


Previous issue  | Next issue  | Most recent Issue | All Issues | EM summary

Volume 65, Issue 2, 2010

A trigonometric double-inequality
Horst Alzer
pp. 45–48
About this article | Full-Text PDF (101 KB)

Ein konkretes Modell der reellen Zahlen
Christian Blatter
pp. 49–61
About this article | Full-Text PDF (162 KB)

On contraharmonic mean and Pythagorean triples
Jussi Pahikkala
pp. 62–67
About this article | Full-Text PDF (130 KB)

An elementary proof of a generalization of Bernoulli’s formula
Kevin J. McGown and Harold R. Parks
pp. 68–77
About this article | Full-Text PDF (130 KB)

Algebraic numbers of the form P(T)Q(T) with T transcendental
Diego Marques
pp. 78–80
About this article | Full-Text PDF (105 KB)

Aufgaben
pp. 81–85
About this article | Full-Text PDF (102 KB)

Rezensionen
pp. 86–88
About this article | Full-Text PDF (75 KB)